Discussions By Condition: Nerve conditions

Does anyone else have this? hand/foot pain

Posted In: Nerve conditions 5 Replies
  • Posted By: Anonymous
  • October 18, 2007
  • 01:56 PM

this is about my husband. In a nutshell - 40yr in perfect health compalins of upper stomach pain below breastbone, I carry him to Er - they have no idea and admit him BP high (has always been normal in past) 150's/100's. Has gallbladder sonar (normal) ekg 's (normal) upper gi (has hiatal hernia - has had it since 15 and on meds for it and doing fine and found he wasnt digesting food fast enough?!?) sent him on with that diagnosis on same day, by that night compained of muscle soreness and by next day sore all over boday and could not taste anything (could hardly walk/dress/drive/could not work) said his skin was sore to touch like a bad sunburn..........symptoms got somewhat better over a few weeks time but his main problems now that have persisted is pain in hands and feet (can hardly walk) and still no taste.
Went to nerologist and has had extensive blood work (everything normal except low b12) - emg showed mild peroneal (sp?) neuropathy on left side and jolly test was positive for decrimental response
then had MG panel blood test done and it has come back negative. (i just knew he probably had mythanis gravis)
scheduled for MRI in the morning
blood pressure still high (like above)
meds he is on:
nexium 40mg a day
coreg (bpressure med) 10mg a day
b12 1000mcg a day
mens multivitamin
Lyrica CV 150mg twice a day

If the neurologist cant figure it out then what do we do? no one seems to know what it could be and he is in so much pain mostly from his feet because well he HAS to walk? WE've never dealt with anything like this before.

Any suggestions would be greatly appreciated! Thank you.

Reply Flag this Discussion

5 Replies:

  • hav u got a diagnose yet? im a 43 year old female. i have exactly the same thing. my docs keeps changing meds as to fix this for nerve damage. nothing works. pleasse get back to me at camillegalanos@aol.com this is about my husband. In a nutshell - 40yr in perfect health compalins of upper stomach pain below breastbone, I carry him to Er - they have no idea and admit him BP high (has always been normal in past) 150's/100's. Has gallbladder sonar (normal) ekg 's (normal) upper gi (has hiatal hernia - has had it since 15 and on meds for it and doing fine and found he wasnt digesting food fast enough?!?) sent him on with that diagnosis on same day, by that night compained of muscle soreness and by next day sore all over boday and could not taste anything (could hardly walk/dress/drive/could not work) said his skin was sore to touch like a bad sunburn..........symptoms got somewhat better over a few weeks time but his main problems now that have persisted is pain in hands and feet (can hardly walk) and still no taste.Went to nerologist and has had extensive blood work (everything normal except low b12) - emg showed mild peroneal (sp?) neuropathy on left side and jolly test was positive for decrimental responsethen had MG panel blood test done and it has come back negative. (i just knew he probably had mythanis gravis)scheduled for MRI in the morningblood pressure still high (like above)meds he is on:nexium 40mg a daycoreg (bpressure med) 10mg a dayb12 1000mcg a daymens multivitaminLyrica CV 150mg twice a day If the neurologist cant figure it out then what do we do? no one seems to know what it could be and he is in so much pain mostly from his feet because well he HAS to walk? WE've never dealt with anything like this before. Any suggestions would be greatly appreciated! Thank you.
    camgal 3 Replies Flag this Response
  • i hav same exact symptoms.....please get back to me its gettn worse! if you coud email me personally that would be great! prezby35@aol.com this is about my husband. In a nutshell - 40yr in perfect health compalins of upper stomach pain below breastbone, I carry him to Er - they have no idea and admit him BP high (has always been normal in past) 150's/100's. Has gallbladder sonar (normal) ekg 's (normal) upper gi (has hiatal hernia - has had it since 15 and on meds for it and doing fine and found he wasnt digesting food fast enough?!?) sent him on with that diagnosis on same day, by that night compained of muscle soreness and by next day sore all over boday and could not taste anything (could hardly walk/dress/drive/could not work) said his skin was sore to touch like a bad sunburn..........symptoms got somewhat better over a few weeks time but his main problems now that have persisted is pain in hands and feet (can hardly walk) and still no taste.Went to nerologist and has had extensive blood work (everything normal except low b12) - emg showed mild peroneal (sp?) neuropathy on left side and jolly test was positive for decrimental responsethen had MG panel blood test done and it has come back negative. (i just knew he probably had mythanis gravis)scheduled for MRI in the morningblood pressure still high (like above)meds he is on:nexium 40mg a daycoreg (bpressure med) 10mg a dayb12 1000mcg a daymens multivitaminLyrica CV 150mg twice a day If the neurologist cant figure it out then what do we do? no one seems to know what it could be and he is in so much pain mostly from his feet because well he HAS to walk? WE've never dealt with anything like this before. Any suggestions would be greatly appreciated! Thank you.
    camgal 3 Replies Flag this Response
  • My 53 year old uncle in perfect health exercise,eat healthy,vitamins is now bed-ridden. 1 1/2 months ago he started having pain in his hands and feet,when the pain was un-bariable he was brought to the e-r. after many tests she was thought to have a b6 overdose and that that was the cause of the neuropathy.after trying many drugs to control the pain(which was not working) they then started to believe it might be phychiatric.he then was told their was nothing more they could do for him and he signed himself out of the hospital he is now in agonizing pain on methodone(the only thing that works)and lyrica as well as a blood thinner to prevent blood clots,as he is bed-ridden.he has round the clock nursing care,is in a diaper most of the time.we will be bringing him back to the er again,he has seen doctors,who can't explain what caused this as-well as having to call 911 because he is so thin,blood pressure is low and at time he goes in and out of halusinations. the 911 said the meds make blood pressure low and hallucinations our normal with the methodone.they are going to re-check for lymes disease which came back in-conclusiveanyone with similar story please post
    Anonymous 42789 Replies
    • August 29, 2010
    • 06:11 PM
    • 0
    Flag this Response
  • i had same prob. started with lyrica. i went to many foot and ankle docs. nothn they kept blaming it on my back. ....i took myself off of lyrica. even though thats the reason i was on it in the 1st place. took awhile but havn many massages and buying cusioned crocks took pain away in my feet. as for my hands. it comes and goes. if i had missed a does of lyrica my pain in my entire body came back ten fold. its very addicting to yr body and you dont even know it. yr just in so so so much pain. i still to this day dont know what was wrong w/me. but i can say. being off of lyrica has helped tremendously. My 53 year old uncle in perfect health exercise,eat healthy,vitamins is now bed-ridden. 1 1/2 months ago he started having pain in his hands and feet,when the pain was un-bariable he was brought to the e-r. after many tests she was thought to have a b6 overdose and that that was the cause of the neuropathy.after trying many drugs to control the pain(which was not working) they then started to believe it might be phychiatric.he then was told their was nothing more they could do for him and he signed himself out of the hospital he is now in agonizing pain on methodone(the only thing that works)and lyrica as well as a blood thinner to prevent blood clots,as he is bed-ridden.he has round the clock nursing care,is in a diaper most of the time.we will be bringing him back to the er again,he has seen doctors,who can't explain what caused this as-well as having to call 911 because he is so thin,blood pressure is low and at time he goes in and out of halusinations. the 911 said the meds make blood pressure low and hallucinations our normal with the methodone.they are going to re-check for lymes disease which came back in-conclusiveanyone with similar story please post
    camgal 3 Replies
    • September 3, 2010
    • 08:23 PM
    • 0
    Flag this Response
  • Stop the Lyrica. I was in bed for two weeks getting worse full body pain. It then occurred to me that it started shortly after beginning a trial of Lyrica for nerve pain in my face. As soon as I stopped the Lyrica, the body pain stopped. I had only been on it a short time. If you've been on it longer, you have to taper off, and it may take longer for the pain to resolve. I also had this problem years ago with Neurontin which is the precurser of Lyrica.
    Anonymous 42789 Replies
    • January 15, 2011
    • 06:29 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.